# SDR DALA2017040302702

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 73,707 hours, 20,175 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE UPPER SURFACE HAS CRACKED AT WS 397.50. ON LT WING FIXED LE UPPER SURFACE REPAIRED CRACKED AREA AT WS 397.5 IAW ER/A 401605-14MA REV L AND SRM.
